Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Blood in stools, taken red chilli flakes, vomiting, taken Prevacid. Serious?

i have had blood in my stools for 4 BMs now. The first 3 times the BM was tan-grey with bright red blood around and dark red blood in stool . The last time it was green in color and diarrhea with bright red blood. This followed a sickness I get after accidentally ingesting spicy peppers, ie red chili flakes, which are in so many things that don t label their ingredients properly. I get inflammation of my stomach and intestines. It hurts for 48 hours and increases in pain as time increases. Also, as time increases, I get nauseous and begin vomiting every single last thing I ate that day and everything I try to drink thereafter. It hurts and I can t sleep and the emergency rooms never help the pain. They just give me iv fluids for dehydration , zofran for nausea and antacid . This time it happened I treated myself at home. I took 80 mg of Prevacid. I only threw up once. It didn t progress as usual. Instead, something new happened. There was blood in my stool the next day. What do I do? Do I have a serious condition? Possibly cancer even? I have had this reaction, the inflammation, happen too often in the past year that I may have hurt my insides more.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
hi jamie,

i feel you should contact a specialist as you might be suffering with either infective colitis(large intestine) or may be inflammation or simple piles bleeding.the best way to know your problem is by doing a colonoscopy.meanwhile take some antibiotics and probiotics along with what you are currently please go to a speacialist . have a good day,bye
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor